MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 45027
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the returned product consisted of an angiojet zelantedvt catheter.The device arrived stuck on a guidewire.The assembly, supply line, shaft, tip, and spike line were all visually examined for potential damage.The device showed no signs of damage, however, observation of the device revealed some foreign material on the tip.To further investigate, the tip was dissected and the foreign material was found to be inside the dedicated guidewire lumen as well.An ftir investigation of the material was performed and showed the primary contents to most likely be gelatin foam and wool.A sheath insertion test was performed and confirmed the device inability to pass through the guidewire, with the tip being unable to pass through the catheter.
 
Event or Problem Description
Reportable based on device analysis completed on 01-september-2021.It was reported that the device would not enter sheath occurred.An angiojet zelantedvt catheter was used for thrombectomy procedure.However, during the insertion of device, the device would not enter the sheath when loaded on the guidewire.The procedure was completed.No patient complications were reported.However, returned device analysis revealed a foreign material on the tip.

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12508576
Report Number2134265-2021-11287
Device Sequence Number3067605
Product Code KRA
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0027053792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1